Next Article in Journal
On the Distributions of a Renewal Reward Process and It’s Additive Functional
Previous Article in Journal
A Geometrical Optimization Problem Associated with Fruits of Poppy Flower
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on mdpi.com as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2004, 9(1), 41-47; https://doi.org/10.3390/mca9010041

Upper Bounds for the Spectral and lp Norms of Cauchy-Toeplitz and Cauchy-Hankel Matrices

1
Department of Mathematics Education, Selçuk University, 42099 (Meram Yeniyol), Konya, Turkey
2
Department of Mathematics, Selçuk University, 42031, Konya, Turkey
*
Authors to whom correspondence should be addressed.
Published: 1 April 2004
Download PDF [280 KB, uploaded 30 March 2016]

Abstract

In this study we have given some upper bounds for the spectral and lp norms of Cauchy-Toeplitz and Cauchy-Hankel matrices of the forms T = [1/(1/2 + |i + j|]n×n and H= [1/(1/2 + (i + j))]n×n respectively.
Keywords: Cauchy-Toeplitz matrix; Cauchy-Hankel matrix; matrix norm; upper bound; Hadamard product Cauchy-Toeplitz matrix; Cauchy-Hankel matrix; matrix norm; upper bound; Hadamard product
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).
SciFeed

Share & Cite This Article

MDPI and ACS Style

Solak, S.; Türkmen, R.; Bozkurt, D. Upper Bounds for the Spectral and lp Norms of Cauchy-Toeplitz and Cauchy-Hankel Matrices. Math. Comput. Appl. 2004, 9, 41-47.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top